# SDR DALA2023120409912

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CORROSION ON SPIGOT BALL JOIN ON LH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT BALL JOIN ON LH PYLON AS PER A320 FAM AMM 54-51- 41-400-001-A. (0094081)
